# SDR DHL2003809011

- Difficulty date: December 31, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 23661001
- Part serial: 8412595
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BISE CHECK - EMERGENCY LIGHT SWITCH MUST BE RECYCLED ONCE BEFORE EMERGENCY LIGHTS FUNCTION NORMALLY.  REMOVED AND REPLACED AIRCRAFT BATTERY, OPS CHECKED GOOD PER DC-8 M/M 24-30-1.
